November 2, 2012 § 4 Comments
I’ve been having these really odd side effects from, I assume, the prednisolone (could just be a manifestation of my own personal craziness of course). I thought I’d share them with you for your amusement.
Crazy side effect 1: Spangly light beams from my eyes
Yes you read that correctly. For a few weeks now I’ve had this really odd feeling that my eyes are shining, spangly light beams out of them. It sort of makes me feel like I’m some sort of super hero, ‘Spangly light beam woman!’
I might make myself a costume with a big S on the front…hmmmm…actually I think that one’s already taken by some other (less powerful) super hero.
I quite like this side effect, I must admit, however, like all good things, it seems to be coming to an end… I’ll miss you spangly light beams.
Crazy side effect 2: Comedy hands
I know this is going to sound like I’m mad as a bat, but read on, as this is really how it feels.
Unlike spangly light beams, which is a daytime phenomena, my ‘comedy hands’ seem to only manifest through the night. I wake up in the night to feel like my hands have grown massively in size and are very heavy. It’s such an odd feeling. It’s a bit uncomfortable. My hands feel like they are several times their normal size and clumpy and heavy. Eventually it goes away, but it is THE most odd of feelings. Again, like my spangly light beams, this effect seems to be going away as Im tapering the prednisolone.
It does make me want to sit up in bed and put my hands out, in jazz hands style and sing the “LumberJack Song” (you can’t help but love Micheal Palin).
As far as side effects go, these two are pretty trivial, but I do wonder what the steoids are doing to my mind to make me feel this way, now that is scary.